# SDR CALA2025031102702

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER EA 5310-04554 REV D OP 003 - COCKPIT LH NO 1 WINDOW FRAME UPPER AFT CORNER CRACK AT RADIUS. REF AAR N/R 9939578. SDR REPORTING FOR MAJOR REPAIR. ACCOMPLISHED EA 5310-04554 REV D OP 003-LH NO 1 WINDOW FRAME PERMANENT REPAIR/ PREVENTATIVE MODIFICATION WHICH REMOVES THE NO 1 WINDOW ASSEMBLY. PERFORM A HFEC TO DETECT CRACKS. CUT THE WINDOW FRAME AND INSTALL REINFORCING DOUBLER/TRIPLER AS A PERMANENT REPAIR/ PREVENTATIVE MODIFICATION. REF TO ROUTINE CARD 2023173/2000/0465.  INSP COMPLIED WITH
